Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 1794921, 10 pages
Research Article

Subspace Identification of Hammerstein Model with Unified Discontinuous Nonlinearity

1National Higher Engineering School of Tunis (ENSIT), University of Tunis, 5 Av. Taha Husein, BP 56, 1008 Tunis, Tunisia
2Laboratoire d’Ingenierie des Systèmes Industriels et des Energies Renouvelables (LISIER), University of Tunis, ENSIT, Tunis, Tunisia

Received 10 June 2016; Revised 8 October 2016; Accepted 31 October 2016

Academic Editor: Qingsong Xu

Copyright © 2016 Borhen Aissaoui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Borhen Aissaoui, Moêz Soltani, and Abdelkader Chaari, “Subspace Identification of Hammerstein Model with Unified Discontinuous Nonlinearity,” Mathematical Problems in Engineering, vol. 2016, Article ID 1794921, 10 pages, 2016. doi:10.1155/2016/1794921